# SDR ASMF20090404

- Difficulty date: April 24, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737*
- Aircraft serial: 29356
- Aircraft time: 14,425 hours, 7,929 cycles
- Engine: Cfmint CFM567B22
- Engine time: 12,039 hours, 6,464 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 12,039 hours, 6,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, IN THE ENG, NR 2 THE LOW OIL PRESS ALERT CAME ON, THE QRH PROCEDURE WAS FOLLOWED BY AN ENGINE FAILURE OR SHUTDOWN PROCEDURE. MX PERSONNEL SENT THE ACFT TO THE HANGAR AND WAS REPLACED AND TESTED THE ENGINE NR 2 IAW AMM 72-00-02, ALL CORRECT.
